# SDR R61A201703250247

- Difficulty date: March 25, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,651 hours, 19,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT OUTBD SEAT TRACK AT CENTER FUSELAGE 3 BETWEEN FR 78-79 DAMAGE AS MARK P/N 170-65917-006.  REMOVED AND REPLACED RT OUTBOARD SEAT TRACK AT CFIII REF SRM 51-41-01 AND 51-43-03.
